Alert archive / Mississippi / Special Weather Statements in 2014

Special Weather Statement, NWS Jackson, MS

May 27, 2014Neshoba County, Mississippi

NWS Jackson, MS issued this special weather statement at May 27, 2014, 7:21 PM CDT for Neshoba County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2014, 7:21 PM CDT (00:21 UTC)
Expired
May 27, 2014, 8:10 PM CDT
In force
49 min
Issued by
NWS Jackson, MS

County Neshoba County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 97 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 833 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
833 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WWUS84 KJAN 280021
SPSJAN
MSZ038-045-280110-
WINSTON MS-NESHOBA MS-
721 PM CDT TUE MAY 27 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT TUE MAY 27 2014

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME 
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED BETWEEN DIXON AND STALLO
AT 720 PM CDT...MOVING NORTH AT 25 MPH. DIME SIZED HAIL WAS REPORTED 
SOUTH OF STALLO.

PEOPLE IN NESHOBA AND SOUTHWESTERN WINSTON COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3301 8930 3293 8895 3260 8907 3263 8932
TIME...MOT...LOC 0020Z 193DEG 23KT 3269 8927

$$

MRM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at May 27, 3:23 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, May 27, 3:23 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
323 PM CDT TUE MAY 27 2014

...HEAVY RAINFALL POSSIBLE OVER THE NEXT COUPLE OF DAYS....

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. SHOWERS AND
THUNDERSTORMS ARE DEVELOPING OVER THE WESTERN PORTIONS OF THE AREA
THIS AFTERNOON AND EXPECT THIS TO CONTINUE THROUGH THE EVENING HOURS.
A CLOSED UPPER LOW IS CENTERED OVER NORTHEAST TEXAS AND THE MODELS
INDICATE THAT THIS LOW WILL SLOWLY DRIFT TO THE EAST OVER THE NEXT
COUPLE OF DAYS. THIS COMBINED WITH ABUNDANT MOISTURE WITH PWATS
RANGING FROM 1.7-2.0 INCHES WILL KEEP THUNDERSTORMS CHANCES HIGH
THROUGH THE PERIOD. FOR TONIGHT EXPECT THE THUNDERSTORMS CHANCES TO
CONTINUE ACROSS THE AREA THROUGH MUCH OF THE NIGHT AS SHORT WAVES
ROTATING AROUND THE CUT OFF LOW COMBINE WITH A VERY MOST AIRMASS. DO
NOT EXPECT ANY STRONG-SEVERE OVERNIGHT AS INSTABILITY WILL WANE
AFTER SUNSET.

THE LOW WILL SHIFT A BIT TO THE EAST BY WEDNESDAY AND LITTLE WILL
CHANGE ACROSS THE AREA. EXPECT WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY TO CONTINUE ON WEDNESDAY AS SHORT WAVES CONTINUE TO ROTATE
AROUND THE CUT-OFF LOW AND PWATS CLIMB TO NEAR 2.0 INCHES. THE MAIN
CONCERN FOR WEDNESDAY WILL BE THE POTENTIAL FOR HEAVY RAINFALL AND
POSSIBLY LOCALIZED FLASH FLOODING. WILL HOLD OFF ON A FLASH FLOOD
WATCH FOR NOW AS MESOSCALE FEATURES WILL DRIVE THE AREAS OF THE
HEAVIEST RAINFALL.

THE ECMWF KEEPS THE CUT-OFF LOW ALMOST STATIONARY WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT WITH PWATS CONTINUING TO RANGE FROM 1.8 TO
NEAR 2.0 INCHES. EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO CONTINUE
WITH THE POTENTIAL FOR AREAS OF HEAVY RAINFALL THROUGH THIS PERIOD.
TOTAL RAINFALL AMOUNTS OF 2-4 INCHES WITH LOCALIZED HIGHER AMOUNTS
AREA POSSIBLE TONIGHT THROUGH THURSDAY NIGHT WITH THE HIGHEST
RAINFALL TOTALS OVER THE SOUTHERN AND WESTERN PORTIONS OF THE AREA.
THE MODELS SUGGEST THE UPPER LOW WILL BEGIN TO FILL A BIT THURSDAY
NIGHT INTO FRIDAY MORNING ALONG WITH SOME SLIGHTLY DRIER AIR WORKING
ITS WAY INTO THE AREA. DUE TO THESE REASONS EXPECT THE SHOWERS TO
DISSIPATE ACROSS THE AREA LATE THURSDAY NIGHT INTO FRIDAY MORNING.
DID NOT MAKE ANY CHANGES TO THE FORECAST BEYOND THURSDAY NIGHT SO
WILL ATTACH THE PREVIOUS LONG TERM DISCUSSION BELOW./15/

.PREVIOUS LONG TERM...MODEL CONSENSUS CONCERNING THE EVOLUTION AND
DECAY OF THE UPPER LOW INTO THE LATTER HALF OF THE WORK WEEK HAS
CHANGED A BIT SINCE YESTERDAY. NOW IT APPEARS MORE LIKELY THE FEATURE
WILL RETAIN AT LEAST SOME POTENCY A LITTLE LONGER THAN PREVIOUSLY
THOUGHT...BEING ESPECIALLY ABLE TO COERCE DECENT GULF MOISTURE
TRANSPORT AND ATTENDANT LOCALLY HEAVY RAIN AND THUNDERSTORMS ON
THURSDAY. ONCE AGAIN THE EXPECTED CENTER OF THE WEAKENING UPPER LOW
JUST TO THE WEST OF OUR REGION SHOULD PROMOTE HIGHEST AREAL COVERAGE
OF PRECIPITATION IN MY WESTERN AND SOUTHWESTERN ZONES ON THURSDAY AND
INTO FRIDAY. THE RISK OF FLASH FLOODING MENTIONED IN THE SHORT TERM
DISCUSSION FOR SOUTHWESTERN HALF OF ZONES ON WEDNESDAY WILL REMAIN IN
THOSE SAME AREAS ON THURSDAY AND THIS WILL BE MENTIONED IN THE HWO
(AND MAY EVENTUALLY REQUIRE COVERING IN A FLASH FLOOD WATCH). SLOWLY
EBBING GULF MOISTURE TRANSPORT GOING INTO FRIDAY SHOULD CUT DOWN SOME
OF ULTIMATE PRECIP COVERAGE AND INTENSITIES...BUT STILL EXPECT A FAIR
AMOUNT OF SHOWERS AND STORMS AROUND IN THE AFTERNOON. OF COURSE BOTH
THESE DAYS CLOUDS AND PRECIP WILL KEEP TEMPS A LITTLE SUPPRESSED
ALTHOUGH CONDITIONS WILL BE HUMID.

UPPER LEVEL RIDGING WILL COME TO PREDOMINATE THE REGION MORE BY THE
WEEKEND ALTHOUGH SOME SEMBLANCE OF AN UPPER LEVEL SHEAR AXIS WILL
REMAIN WEST OF THE REGION. HINTS OF ANTICYCLONIC FLOW IN THE
ATMOSPHERIC LOWER LEVELS SHOULD DEVELOP ACROSS THE REGION WHICH...IN
CONJUNCTION WILL THE RIDGING INFLUENCE ALOFT...SHOULD REDUCE AMOUNT
OF SHOWERS AND STORMS AND REALLY LIMIT MOST OF THE ACTIVITY TO THE
AFTERNOON AND EARLY EVENING HOURS. DAYTIME TEMPERATURES WILL BE
HEATING UP TOO WITH HIGHS PROBABLY NEAR OR A LITTLE ABOVE 90 DEGREES
BY SUNDAY. BUT BY THAT TIME IT WILL TECHNICALLY BE THE START OF
METEOROLOGICAL SUMMER SO ONE CANNOT COMPLAIN TOO MUCH. /BB/

&&

.AVIATION...MAIN FOCUS WILL BE TIMING CONVECTIVE ACTIVITY TODAY WITH
A TRANSITION TO MVFR/IFR CEILINGS LATER TONIGHT (AFTER 06-08Z). WILL
CONTINUE TO ALLOW FOR A TIME IN/OUT FOR THE AFTERNOON CONVECTION AS
TIMING EACH ELEMENT REMAINS A CHALLENGE. SOME GUSTY SW WINDS WILL BE
POSSIBLE WITH THE STRONGER STORMS. AS CEILINGS LOWER
OVERNIGHT...ADDITIONAL CONVECTIVE ACTIVITY IS EXPECTED AND THIS WILL
HAVE TO WATCHED TO HONE IN ON BETTER TIMING. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       85  68  81  67 /  90  81  92  66
MERIDIAN      87  67  82  66 /  49  59  92  56
VICKSBURG     84  70  82  68 /  96  92  93  70
HATTIESBURG   86  71  84  68 /  52  51  92  61
NATCHEZ       82  68  81  67 / 100  86  93  64
GREENVILLE    85  69  82  68 /  92  95  91  57
GREENWOOD     86  69  82  67 /  90  89  91  58

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/CME
Hazardous weather outlook, May 27, 3:07 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT TUE MAY 27 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>050-
053>056-059>066-072>074-282015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-
HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-
SCOTT-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
307 PM CDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

FLOODING
RISK...LIMITED
TIMING...TONIGHT THROUGH WEDNESDAY

A FEW STRONG STORMS WILL BE POSSIBLE FOR THE REMAINDER OF THE
AFTERNOON FOR LOCATIONS MAINLY WEST OF I-55.

IN ADDITION...SEVERAL ROUNDS OF HEAVY RAIN COULD CAUSE LOCALIZED
FLASH FLOODING ALONG AND WEST OF HIGHWAY 49 CORRIDOR OVERNIGHT INTO
WEDNESDAY. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER
AMOUNTS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

FLOODING IS POSSIBLE FOR EXTREME SOUTHEAST ARKANSAS...PORTIONS
OF NORTHWEST MISSISSIPPI...PORTIONS OF CENTRAL
MISSISSIPPI...WEST CENTRAL MISSISSIPPI...NORTHEAST
LOUISIANA...AND ALL OF SOUTH CENTRAL MISSISSIPPI WEDNESDAY
NIGHT INTO THURSDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

MSZ018-019-025>033-036>039-044>046-051-052-057-058-282015-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-
NESHOBA-KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE-
307 PM CDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

CME

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
HIGH...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR FLOODING ISSUES...

LOWER MISSISSIPPI RIVER RFC HOME PAGE...
   WWW.SRH.NOAA.GOV/LMRFC/
NWS SIGNIFICANT RIVER FLOOD OUTLOOK...
   WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML
WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL...
   WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML
WPC EXCESSIVE RAINFALL DISCUSSION...
   WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML
WPC DAY 1 THROUGH 7 QPF...
   WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML
WPC QPF DISCUSSION...
   WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML
NWS JAN OBSERVED PRECIPITATION IMAGES...
   WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, May 27, 3:30 PM CDT, 3 hours 51 minutes before
MSZ049-050-272100-
SCOTT MS-RANKIN MS-
330 PM CDT TUE MAY 27 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT TUE MAY 27 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF LEESBURG AT 330
PM CDT...MOVING NORTH AT 25 MPH.

PEOPLE IN NORTHEASTERN RANKIN AND WEST CENTRAL SCOTT COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3258 8984 3252 8960 3228 8971 3233 8992
TIME...MOT...LOC 2030Z 197DEG 21KT 3240 8978

MRM
Special weather statement, May 27, 3:42 PM CDT, 3 hours 39 minutes before
LAZ016-025-272115-
TENSAS LA-MADISON LA-
342 PM CDT TUE MAY 27 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT TUE MAY 27 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 7 MILES SOUTH OF NEWLIGHT AT 343 PM
CDT...MOVING NORTHEAST AT 35 MPH.

PEOPLE IN SOUTH CENTRAL MADISON AND NORTHERN TENSAS PARISHES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3236 9138 3224 9107 3221 9111 3221 9114
      3220 9116 3216 9118 3213 9117 3199 9129
      3207 9148
TIME...MOT...LOC 2043Z 208DEG 30KT 3212 9133

MRM
Special weather statement, May 27, 3:52 PM CDT, 3 hours 29 minutes before
MSZ036-042-272120-
HOLMES MS-YAZOO MS-
352 PM CDT TUE MAY 27 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CDT TUE MAY 27 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER BENTON AT 352 PM CDT...MOVING
NORTH AT 25 MPH.

PEOPLE IN NORTHEASTERN YAZOO AND SOUTH CENTRAL HOLMES COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3301 9035 3292 9004 3272 9018 3277 9038
TIME...MOT...LOC 2052Z 195DEG 20KT 3283 9025

MRM
Special weather statement, May 27, 5:39 PM CDT, 1 hour 42 minutes before
MSZ040-042-043-047>050-055>057-272325-
WARREN MS-SMITH MS-SIMPSON MS-SCOTT MS-RANKIN MS-MADISON MS-JASPER
MS-ISSAQUENA MS-HINDS MS-YAZOO MS-
539 PM CDT TUE MAY 27 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
539 PM CDT TUE MAY 27 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES WEST OF PHOENIX
TO 7 MILES SOUTHWEST OF SANATORIUM AT 538 PM CDT...MOVING NORTHEAST
AT 35 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN YAZOO...HINDS...ISSAQUENA...JASPER...
MADISON...RANKIN...SCOTT...SIMPSON...SMITH AND WARREN COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3258 9076 3296 9036 3215 8931 3177 8977
      3177 8996
TIME...MOT...LOC 2238Z 220DEG 29KT 3259 9061 3183 8980

GRG
Special weather statement, May 27, 7:21 PM CDT, 0 minutes before
MSZ038-045-280110-
WINSTON MS-NESHOBA MS-
721 PM CDT TUE MAY 27 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT TUE MAY 27 2014

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED BETWEEN DIXON AND STALLO
AT 720 PM CDT...MOVING NORTH AT 25 MPH. DIME SIZED HAIL WAS REPORTED
SOUTH OF STALLO.

PEOPLE IN NESHOBA AND SOUTHWESTERN WINSTON COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3301 8930 3293 8895 3260 8907 3263 8932
TIME...MOT...LOC 0020Z 193DEG 23KT 3269 8927

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:46 PM CDTSpecial Weather StatementJANNeshoba, Winston59 min
May 27, 8:09 PM CDTFlash Flood WarningJANNeshoba, Winston2 hr
May 27, 8:16 PM CDTSpecial Weather StatementJANOktibbeha, Webster59 min
May 28, 12:12 AM CDTSpecial Weather StatementJANMadison43 min
May 28, 12:29 AM CDTFlash Flood WarningJANHinds, Madison3 hr
May 28, 12:52 AM CDTSpecial Weather StatementJANFranklin58 min
May 28, 4:24 AM CDTFlash Flood WatchJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more39 hr

Nearby

Special Weather Statements in Mississippi, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.